# SDR DALA2019120397019

- Difficulty date: November 25, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 76,566 hours, 14,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Seat 30ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 30AB ARE RED SHOULD BE WITH. FOUND WRONG LIGHT ASSEMBLY INSTALLED AT ROW 30 AB. REPLACED WHITE LENS WITH RED LIGHTS. SYSTEM OPERATION IS NORMAL.
